# SDR ASMF202201250032

- Difficulty date: December 17, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: XAAMS
- Make and model: Boeing 737852
- Aircraft serial: 43661
- Aircraft time: 25,225 hours, 9,362 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4234
- Condition: Faulted
- Location: Lt Wing Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED FLAPS WERE NOT OPERATED DURING LANDING, CAPTAIN REPORTED THAT DURING LANDING, FLAPS WERE NOT OPERATED WITH PRIMARY CONTROL. MAINTENANCE PERSONNEL PERFORMED BITE TO FSEU,SHOWING FAILURE CODE 27-52260; DETECTING A DISAGREEMENT IN THE POSITION BETWEEN THE LEFT FLAP AND SKEW SENSORS 1 TO 8; SO A THE VISUAL CHECK BY CONDITION THE ELECTRICAL CONNECTORS F1 SKEW TO F8 SKEW, CONNECTORS D229 (RH) AND D275 (LH) WERE VISUALLY INSPECTED AND CLEANED, THE FLAP SKEW DETECTION SYSTEM FUNCTIONAL TEST WAS PERFORMED, BITE TO FSEU,  THE TRANSMITTER ASSY FLAP WAS REPLACED,  TESTED CORRECT.
